ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 09/07/2022, it was reported by a sales representative via email that a ar-8990 fibertak anchor sheath broke off in the fibula this occurred during a case and broke inside the patient.